Hi, I have had some strange symptoms for the last 2 weeks. A certain dizzyness, sometimes feeling that I am about to fall, or blacking out, sometimes a bit of nausea, sometimes as if I am floating. Some other times if I am looking up, I feel as if I am falling backwards. I also feel a certain pressure in my head and neck,and sometimes a pain around the heart/shoulder.
I have seen my DR, who has sent me to do a CT Scan of the brain before and after injecting a dye. Absolutely nothing wrong. The DR also checked my blood pressure (140/100), checked my heart beat and ears.
Aparantely nothing wrong either (except for the blood pressure " a bit high"). He has given me asprin to help thin out the blood (100 mg a day now on my third day).
I continue to have the same symptoms and this is worrying me because I have always been quite healthy. Any suggestions please ??:)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?